# SDR RAIA00510009

- Difficulty date: October 5, 2005
- Submitted: October 11, 2005
- Operation: Air carrier
- Aircraft: N558HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41071
- Aircraft time: 21,373 hours, 20,567 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POST-FLIGHT INSPECTION - RIC - FLOOR STRIP EMERGENCY LIGHTS INOP.  MAINTENANCE RESECURED LIGHT STRIP CONNECTOR AND PERFORMED FUNCTIONAL CHECK.
